# SDR P5CA9801239

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION STRINGER L1.  REMOVED CORROSION AND BLENDED AREA AND RETREATED PER SRM 51-10-01, 51-10-02 AND MM 51-24-04.
